[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPk] Hypothyroidism



 I have been on the low starting dose of thyroxine for a few months now and have
suddenly become so bloated and have water retention in my hands and ankles. I
started a strict healthy diet recently and increased my activity but things are
happening the wrong way. I shouldn't be gaining weight and holding onto water.

 To top it all I have just read that for people with this condition it is almost
impossible to lose weight. Just made an appointment to see the doctor on
Wednesday and now feeling so down I might as well eat crap.

babs x  
Sent from my BlackBerry. wireless device
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org